Acta Mathematica, 1931

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (23 articles)

Volume 56, Issue 1

[1] Über den Existenzbeweis algebraischer Funktionen zu einer gegebenen Riemannschen Fläche

Ludwig Schlesinger Giessen

TBD mathscidoc:1701.33754

Acta Mathematica, 56, (1), 1-22, 1931.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 342 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über die Existenz von Eigenfunktionen einer reellen Variabeln bei linearen homogenen Differentialgleichungen zweiter Ordnung und Randbedingungen mit komplexen Koeffizienten; Entwickelung willkürlicher Funktionen und Anwendung auf partielle Differentialgleichungen

Georg Tautz Breslau

TBD mathscidoc:1701.33755

Acta Mathematica, 56, (1), 23-148, 1931.12
[ Download ] [ 2017-01-08 20:30:55 uploaded by actaadmin ] [ 405 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Mémoire sur la convergence des séries formées avec les itérées successives d’une fraction rationnelle

Gaston Julia Paris

TBD mathscidoc:1701.33756

Acta Mathematica, 56, (1), 149-195, 1931.12
[ Download ] [ 2017-01-08 20:30:56 uploaded by actaadmin ] [ 353 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur les directions de Borel des fonctions méromorphes

M. Biernacki Wilno

TBD mathscidoc:1701.33757

Acta Mathematica, 56, (1), 197-204, 1931.12
[ Download ] [ 2017-01-08 20:30:56 uploaded by actaadmin ] [ 296 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur certaines fonctions associées aux fonctions de Legendre

René Lagrange Dijon

TBD mathscidoc:1701.33758

Acta Mathematica, 56, (1), 205-259, 1931.12
[ Download ] [ 2017-01-08 20:30:56 uploaded by actaadmin ] [ 273 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Invariants associated with singularities of algebraic curves

Temple Rice Hollcroft Wells College, Aurora, New York, USA

TBD mathscidoc:1701.33759

Acta Mathematica, 56, (1), 261-272, 1931.12
[ Download ] [ 2017-01-08 20:30:56 uploaded by actaadmin ] [ 334 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Die konforme Abbildung durch die Gammafunktion

Ingeborg Ginzel Dresden

TBD mathscidoc:1701.33760

Acta Mathematica, 56, (1), 273-353, 1931.12
[ Download ] [ 2017-01-08 20:30:56 uploaded by actaadmin ] [ 491 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the unsymmetrical top

Peter Field Ann Arbor, USA

TBD mathscidoc:1701.33761

Acta Mathematica, 56, (1), 355-362, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 277 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Sur un cditère de dénombrabilité

Georges Durand Paris

TBD mathscidoc:1701.33762

Acta Mathematica, 56, (1), 363-369, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 314 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sur une application du contingent à la théorie de la mesure

Georges Bouligand à Poitiers

TBD mathscidoc:1701.33763

Acta Mathematica, 56, (1), 371-372, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 213 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Diophantische Ungleichungen. I. Zur Gleichverteilung Modulo Eins

J. G. van der Corput Groningen

TBD mathscidoc:1701.33764

Acta Mathematica, 56, (1), 373-456, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 451 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 57, Issue 1

[1] On the characteristic values of linear integral equations

Einar Hille Princeton, N.J. J. D. Tamarkin Providence, R.I.

TBD mathscidoc:1701.33765

Acta Mathematica, 57, (1), 1-76, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 568 downloads ] [ 0 comments ] [ Cited by 78 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Schaubilder für die Annäherung durch Kugelfunktionen

I. Seynsche Wuppertal-Barmen A. Walther Darmstadt

TBD mathscidoc:1701.33766

Acta Mathematica, 57, (1), 77-94, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 292 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On appell’s decomposition of a doubly periodic function of the third kind

Miguel A. Basoco Pasadena, Calif

TBD mathscidoc:1701.33767

Acta Mathematica, 57, (1), 95-100, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 323 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Lineare Differenzengleichungen mit Koeffizienten von Gemeinsamer Periode

Heinrich Löwig Prag

TBD mathscidoc:1701.33768

Acta Mathematica, 57, (1), 101-201, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 413 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Almost periodicity and general trigonometric series

A. S. Besicovitch Cambridge H. Bohr Copenhagen

TBD mathscidoc:1701.33769

Acta Mathematica, 57, (1), 203-292, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 454 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Zur Theorie der Nicht Linearen Differenzen-Gleichungen

Heinrich Löwig Prag

TBD mathscidoc:1701.33770

Acta Mathematica, 57, (1), 293-340, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 364 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über die Regelflächen mit Einer Leitgeraden

A. Wiman Upsala

TBD mathscidoc:1701.33771

Acta Mathematica, 57, (1), 341-387, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 322 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Ein Approximationssatz für die Fuchsschen Gruppen

P. J. Myrberg Helsingfors

TBD mathscidoc:1701.33772

Acta Mathematica, 57, (1), 389-409, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 403 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the overconvergence of certain sequences of rational functions of best approximation

J. L. Walsh Cambridge, Mass.

TBD mathscidoc:1701.33773

Acta Mathematica, 57, (1), 411-435, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 335 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Die Verallgemeinerung der Sätze von Euler-Maclaurin und Laplace-Lagrange

Alfred Tauber Wien

TBD mathscidoc:1701.33774

Acta Mathematica, 57, (1), 437-446, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 303 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Konvergenzprobleme in der Theorie der Gammafunktion

Alfred Tauber Wien

TBD mathscidoc:1701.33775

Acta Mathematica, 57, (1), 447-458, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 357 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Remarks on a paper of Dr. Tautz

J. D. Tamarkin Providence, R.I. M. H. Stone Cambridge, Mass

TBD mathscidoc:1701.33776

Acta Mathematica, 57, (1), 459-463, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved